# SDR USAA010511

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 34,934 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE BULKHEAD WEB WITH THREE CRACKS, .125 INCH, .250 INCH AND .85 INCH, BS 178 WL 188 AND WL 234 RBL .5 TO LBL 12.  DAMAGE CUTOUT, INSTALLED FILLERS AND REPAIR DOUBLER PER SRM 53-10-08 FIG 209, EO 5300V153 AND EA 69580.  (M)
